# SDR QXEA2012042300342

- Difficulty date: April 23, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER PCU ROD LINKAGE FITTING AT RIB 13 OF THE FWD RUDDER HAS WEAR DAMAGE.  SMOOTHED WEAR DAMAGE IAW SRM 51-14-00-02-04.  CONFIRMED AREA TO BE CRACK FREE REF NTM 51-00-06-910-801, PT 1.  DAMAGE IS WITH IN LIMITS IAW SRM 55-41-20 TEMPORARY REV 55-002.  ALODINED AND PRIMED EFFECTED AREA IAW SRM TR55-002.
